# SDR USAASB98238

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Clogged
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 61 - CREW WAS UNABLE TO PRESSURIZE AIRCRAFT UPON CLIMB-OUT FROM CLT.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND AN INSULATION BLANKET STUCK IN THE UPPER PRESSURIZATION SAFETY RELIEF VALVE.  REMOVED INSULATION AND SECURED.  ACCOMPLISHED PRESSURIZATION CONTROL SYSTEM TEST.  PRESSURIZED AIRCRAFT ON GROUND TO 6.5 PSI WITH APU AND ONE PACK.  ACCOMPLISHED HULL LEAK DOWN CHECK AND FOUND TO BE WITHIN LIMITS PER MM CHAPTER 21.  AIRCRAFT OK FOR SERVICE.  (M)
